Convexity preserving scattered data interpolation using Powell-Sabin elements

J. M. Carnicer, T. N. T. Goodman, J. M. Pena

    Research output: Contribution to journalArticle

    6 Citations (Scopus)

    Abstract

    The problem of strict convexity preserving interpolation by a piecewise quadratic smooth function is solved. A constructive procedure is provided. (C) 2009 Elsevier B.V. All rights reserved.

    Original languageEnglish
    Pages (from-to)779-796
    Number of pages18
    JournalComputer Aided Geometric Design
    Volume26
    Issue number7
    DOIs
    Publication statusPublished - 2009

    Cite this